MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 40

MEDACTA INTERNATIONAL SA MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 40
Catalog Number 01.32.6540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 04 september 2018.Lot 180587: (b)(4) items manufactured and released on 03 april 2018.Expiration date: -03-20.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During final tightening a screw head broke off.The surgeon removed the screw head, but the threads remained in the patient.The surgeon used a secondary screw completing successfully the surgery.

Brand Name
MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 40
Common Device Name
BONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7850473
Report Number3005180920-2018-00660
Device Sequence Number19193946
Product Code LPH
UDI-Device Identifier07630030812415
UDI-Public07630030812415
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Catalogue Number01.32.6540
Device Lot Number180587
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR